MathSciNet Relay Station
MathSciNet bibliographic data
MR1040261 (92g:58077) 58F12 (35K57 35L70 58D25)
Hale, Jack K.; Raugel, Geneviève A damped hyperbolic equation on thin domains. Trans. Amer. Math. Soc. 329 (1992), no. 1, 185–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement